# SDR SWAA2017061214249

- Difficulty date: June 3, 2017
- Submitted: June 13, 2017
- Operation: Air carrier
- Aircraft: N474WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33861
- Aircraft time: 45,594 hours, 26,659 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 101114
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT ROW SIGN COVER BROKEN.  R&R LIGHT BASE ASSEMBLY PER MM.
